# SDR REXA2018070300588

- Difficulty date: July 1, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 27,739 hours, 25,121 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ONLY WORK FOR A FEW SECONDS WHEN "ON". REMOVED AND REPLACED ALL 4 EMERGENCY LIGHT BATTERY PACKS IAW AMM 33-510-04. OPS CHECK GOOD. ALL EMERGENCY LIGHTS ILLUMINATE WITH SWITCH SELECTED TO "ON". A/C OK FOR SVC.
